Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 9

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 9 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 45, Number 9 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
The Society establishes a new periodical
R. G. D. Richardson.
Bull. Amer. Math. Soc. 45 (1939), 641-643
More Information
Full-text PDF     Request Permissions
Notes
Bull. Amer. Math. Soc. 45 (1939), 655-659
More Information
Full-text PDF     Request Permissions
Abstracts of papers
Bull. Amer. Math. Soc. 45 (1939), 660-686
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 45 (1939), 687-688
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Collected Works of George Abram Miller., by H. R. Brahana, R. D. Carmichael and A. B. Coble.
Reviewer: H. W. Kuhn
Bull. Amer. Math. Soc. 45 (1939), 644-648
Review information
Full-text PDF
Einführung in die neuren Methoden der Differentialgeometrie, by J. A. Schouten and D. J. Struik.
Reviewer: W. C. Graustein
Bull. Amer. Math. Soc. 45 (1939), 649-650
Review information
Full-text PDF
Valeur Pratique et Philosophie des Probabilités, by É. Borel.
Reviewer: J. L. Doob
Bull. Amer. Math. Soc. 45 (1939), 651-652
Review information
Full-text PDF
Geometrie der Gewebe, by W. Blaschke and G. Bol.
Reviewer: R. J. Walker
Bull. Amer. Math. Soc. 45 (1939), 652-653
Review information
Full-text PDF
Partielle Differentialgleichungen und ihre Anwendungen auf physikalische Fragen, by B. Riemann.
Reviewer: J. F. Randolph
Bull. Amer. Math. Soc. 45 (1939), 652
Review information
Full-text PDF
Analyse Mathématique. Vol. 2. Équations Différentielles. Développements en Séries. Nombres Complexes. Intégrales Multiples, by P. Appell.
Reviewer: H. E. Spencer
Bull. Amer. Math. Soc. 45 (1939), 653-654
Review information
Full-text PDF